Severe Depression when Dexedrine IR wears off.
I experience a very depressed state of mind when ever Dexedrine wears off (after 3.5 hours of positive effects).
The depression lasts a few hours, but it feels horrible.
I can't smile or think of anything happy. I don't feel like talking to anyone and people have commented on my frowning face.
That is the only side effect I get from Dexedrine. I don't feel anxious on it.
I'm usually a happy-go-lucky person.
I've tried Ritalin IR, but it gives me a lot more physical anxiety (feeling my heart pounding, feeling uncomfortable being in my own skin from the anxiety, etc).
The only thing is that Ritalin IR doesn't make me feel depressed when it wears off. I only feel overly anxious.
What can help? Any input is greatly appreciated.
By the way, I only take half of a 5mg tablet to a whole 5mg tablet per dose.
I have= ADHD-PI, Social Phobia, Mitral Valve Prolapse (heart condition).
Rx= Adderall IR 20mg-40mg daily. (Start 4/23/13)
Past Rx= Dexedrine 20mg daily, Ritalin IR 60mg.
Last edited by Twiggy; 04-16-12 at 10:26 PM..
|Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)|
|Thread||Thread Starter||Forum||Replies||Last Post|
|Severe Depression / ADD = "Fibromyalgia||UnderstandMe?||General ADD Talk||4||07-10-11 02:32 AM|
|New Member Intro: Exhausted med list, current Dexedrine SR doesn't last, need advice!||RipVanWinkle||General Medication Discussion||6||03-28-11 11:33 AM|
|Hypothyroid and ADD??? Ladies???||literati||Women with ADD/ADHD||30||03-01-08 03:23 PM|
|Many Fail to Recover with Depression Treatment||Andrew||ADD News||0||05-31-04 10:09 PM|